bones-icon
Burning sensation in feet
Helo doctor My mom suffering Burning sensation both feet (up and down). She cnt be normal. I dnt knw wt disease is ths??!! May be neuropathy or diabetic neuropathy i dnt knw exactly. She s diabetic patient...! Weight 89kg. plz tel me any treatment remedy plz. Every nite she is nt even cant sleep...!! Becoz of tat burning sensations on both feet . Nite time its raising too much burng sensation. Plz gve me clear detail.. i dnt knw wt knd of doctor should i go also??? Plz reply
1381 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Pregabalin With methylecobalmin and control Diabetes is must
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello. You Should go for homoeopathic treatment as we have a good treatment for this.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Being a diabetic it is most likely duet to Diabetic Neuropathy. Strict control of DIabetes is most important. Treatment with Vitamins, neuropathic pain relievers and omega3fatty acids will considerably relieve the symptoms.
Next Steps
Physician consultation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Sensation of heat in feet Leg pain and burning feet
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.